# SDR GTIA9900572

- Difficulty date: April 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47478
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: Disengaged
- Location: L1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE PACK FELL OFF COMPLETELY CASING AND SLIDE.  REINSTALLED L1 SLIDE PACK AND SLIDE COVER IAW DC-9 MM 25-62-0.  SLIDE PACK AND COVER SECURED.  OPERATION CHECK GOOD.  (M)
